Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 21, 2007, 3:22 PM CST for 6 counties in Texas. It took effect at Nov 21, 2007, 8:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2007, 3:22 PM CST (21:22 UTC)
- In effect from
- Nov 21, 2007, 8:00 PM CST
- Expired
- Nov 22, 2007, 3:15 AM CST
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1343 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 212122 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 322 PM CST WED NOV 21 2007 TXZ242>247-220600- /O.NEW.KCRP.WI.Y.0008.071122T0200Z-071122T1500Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 322 PM CST WED NOV 21 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST THURSDAY. A COLD FRONT...LOCATED OVER THE TEXAS HILL COUNTRY THIS AFTERNOON...WILL QUICKLY MOVE INTO SOUTH TEXAS THIS EVENING...MOVING SOUTH OF THE COASTAL BEND BEFORE MIDNIGHT. STRONG NORTH WINDS OF 25 TO 30 MPH ARE EXPECTED BEHIND THE FRONT...WITH GUSTS IN EXCESS OF 40 MPH EXPECTED...ESPECIALLY OVER AREAS APPROACHING THE COAST. THESE STRONG WINDS AND HIGH WIND GUSTS WILL CONTINUE UNTIL MID MORNING BEFORE HIGH PRESSURE BEGINS TO SETTLE INTO WEST TEXAS. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH...WITH GUSTS NEAR OR IN EXCESS OF 40 MPH. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. $$ GW
1 follow-up statement
000 WWUS74 KCRP 220915 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 315 AM CST THU NOV 22 2007 TXZ242>247-221015- /O.CAN.KCRP.WI.Y.0008.000000T0000Z-071122T1500Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 315 AM CST THU NOV 22 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA BEHIND THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ JAR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 21, 3:16 PM CST, 6 minutes earlier.
Area forecast discussion, Nov 21, 3:16 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
316 PM CST WED NOV 21 2007
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...MAIN ISSUES ARE THE
WINDS FOR THE COASTAL AREAS (I.E. HIGH ENOUGH GUSTS FOR AN
ADVISORY) AND RAIN CHANCES THROUGH THE PERIOD. MODELS HAVE BEEN
CONSISTENT IN POOLING MOISTURE ALONG THE FRONT TONIGHT...PROGGED
TO GO THROUGH THE NORTHERN AREAS SHORTLY AFTER SUNSET AND KCRP
AREA AROUND 9 PM. FORECAST WINDS FOR THE COASTAL COUNTIES ARE IN
THE 20 TO 30 MPH RANGE WITH GUSTS AT OR ABOVE 40 MPH. LOCAL
CRITERION IS TO ISSUE WIND ADVISORY FOR GUSTS NEAR OR (AND
ESPECIALLY) ABOVE 40 MPH SO HAVE GONE WITH ADVISORY. WITH FRONT
EXPECTED TO MOVE THROUGH A BIT EARLIER THAN PREVIOUSLY
THOUGHT...ADJUSTED POPS SLIGHTLY BOTH IN TIMING AND IN VALUE BUT
DID NOT GO HIGHER THAN 50 PERCENT SINCE ALTHOUGH MOST LOCATIONS NEAR
THE COAST WILL GET WET...WHETHER THERE IS ENOUGH TO TIP THE
BUCKET AT LEAST ONCE IS STILL MOOT. COOLER AND WINDY BEHIND THE
FRONT...STAYED CLOSER TO THE COOLER NUMBERS BEHIND THE BOUNDARY
BUT DID NOT GO AS COLD AS THE COOLEST MOS SINCE CLOUDS WILL
ENSHROUD THE AREA SO RADIATIONAL COOLING WILL BE NIL. ISENTROPIC
PATTERN STARTS LATE THURSDAY (MOST OF THURSDAY WILL BE COOL AND
BREEZY/WINDY BUT NOT MUCH IN RAIN)...BUT MAIN RAIN PROBABILITY WILL
BE THURSDAY NIGHT WITH ISENTROPIC PATTERN DEVELOPING ALONG WITH
SOME WEAK UPPER SUPPORT. LOOKS TOO STABLE AT 850MB TO WARRANT
THUNDER AT THIS TIME BUT COULD NOT RULE IT OUT. NO HIGHER THAN 50
POPS THOUGH...SINCE PREVIOUS FORECAST HAD MUCH LOWER POPS AND KEPT
THINGS MORE IN LINE WITH OTHER OFFICES FOR NOW...LATER SHIFTS CAN
ADJUST. THAT IS ALL...
&&
.LONG-TERM (FRIDAY THROUGH WEDNESDAY)...COLD AND WET CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH THE HOLIDAY WEEKEND AS ISENTROPIC
UPGLIDE INCREASES AHEAD OF AN APPROACHING MID/UPR TROUGH. THE
NAM/GFS/ECMWF DEVELOP A SURFACE TROUGH ALONG THE IMMEDIATE COAST
FRIDAY NIGHT PROVIDING A FOCUS FOR CONVECTION. STRATIFORM RAIN IS
EXPECTED TO TRANSITION TO CONVECTIVE SHOWER ACTIVITY FRIDAY NIGHT AS
LOW-LEVEL CONVERGENCE INCREASES ACROSS THE SFC TROUGH AXIS. THE
SURFACE FEATURE IS PROGGED TO BROADEN AND EXIT TO THE NORTHEAST
SATURDAY AS THE MID/UPR TROUGH DIGS INTO WEST TEXAS. LATEST
GFS/ECMWF/CANADIAN ARE SLOWER WITH THE PROGRESSION OF THE MID/UPR
TROUGH...SO WILL THEREFORE INCREASE POPS SUNDAY GIVEN THE SLOWER
CONSENSUS MODEL SOLUTIONS. THE MID/UPR LOW IS THEN EXPECTED TO EXIT
TO THE EAST SUNDAY NIGHT WITH S/WV RIDGING ALOFT DEVELOPING OVER
SOUTH TEXAS MONDAY. MEDIUM RANGE MODELS DIVERGE WRT THE SYNOPTIC
PATTERN TUESDAY AND BEYOND. THE GFS DEVELOPS A CUT-OFF LOW OFF THE
SOUTHERN CALIFORNIA COAST TUESDAY INTO WEDNESDAY WHEREAS THE ECMWF
DIGS A CUT-OFF LOW OVER THE DEATH VALLEY REGION. EITHER WAY...THINK
MID/UPR RIDGING OVER THE GULF WILL INFLUENCE SOUTH TEXAS WEATHER AND
PRODUCE SYNOPTIC SUBSIDENCE OVER THE REGION TUESDAY AND WEDNESDAY
MORESO THAN THE MID/UPR LOW WELL TO THE WEST GENERATING LIFT OVER
SOUTH TEXAS. WILL KEEP THE FORECAST DRY MONDAY THROUGH WEDNESDAY AS
A RESULT.
TEMPERATURES FOR THE PERIOD FRIDAY THROUGH SUNDAY ARE EXPECTED TO BE
WELL BELOW NORMAL WITH HIGHS IN THE 50S AND LOWS IN THE 40S
AREAWIDE...DUE TO ABUNDANT CLOUD COVER AND CANADIAN AIR MASS IN
PLACE. A GRADUAL WARMING TREND IS EXPECTED TO COMMENCE MONDAY AND
CONTINUE THROUGH WEDNESDAY AS RETURN FLOW DEVELOPS AND THE AIR MASS
OVER SOUTH TEXAS MODIFIES. TEMPS FOR THE FIRST PART OF NEXT WEEK ARE
EXPECTED TO INCREASE TO SLIGHTLY BELOW...IF NOT NEAR SEASONAL VALUES.
&&
.MARINE...SCA ALREADY HOISTED WITH FROPA LIKELY BEFORE MIDNIGHT
ALL MARINE INTERESTS. MAINTAINED GUSTS AOA GALE FORCE FOR TONIGHT
AND THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 50 55 45 56 47 / 50 20 50 50 60
VICTORIA 45 52 40 53 43 / 40 10 40 40 60
LAREDO 51 55 44 53 45 / 20 10 20 20 40
ALICE 48 55 42 53 46 / 50 20 40 40 50
ROCKPORT 49 55 45 56 50 / 50 20 50 50 60
COTULLA 47 55 39 52 43 / 10 10 20 20 40
KINGSVILLE 49 56 44 55 47 / 50 20 50 50 50
NAVY CORPUS 55 60 50 57 51 / 50 20 50 50 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 8 PM THIS EVENING TO 9 AM CST THURSDAY FOR
THE FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
REFUGIO...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO MIDNIGHT CST
FRIDAY NIGHT FOR THE FOLLOWING ZONES: WATERS BAFFIN BAY TO
PORT ARANSAS 20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA
SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 8 PM CST FRIDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
GW/86...SHORT TERM
TM/95...LONG TERMHazardous weather outlook, Nov 21, 5:38 AM CST, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 538 AM CST WED NOV 21 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-212345- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 538 AM CST WED NOV 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN COASTAL BEND INTO THE VICTORIA CROSSROADS REGION THIS MORNING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. A STRONG COLD FRONT WILL MOVE INTO SOUTH TEXAS LATE THIS EVENING AND EARLY THURSDAY MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM ALONG AND BEHIND THE COLD FRONT TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THANKSGIVING THROUGH TUESDAY STRONG NORTH WINDS ARE EXPECTED BEHIND A STRONG CANADIAN COLD FRONT THANKSGIVING DAY. RAIN CHANCES WILL INCREASE THROUGH THE WEEKEND WITH A FEW EMBEDDED THUNDERSTORMS ALSO EXPECTED. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TMT/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 4:32 AM CST | Marine Weather Statement | CRP | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.